# SDR CALA2021053100760

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 68,327 hours, 24,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Missing
- Location: Lh Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 FOUND PANEL MISSING (193CL) JUST AFT OF LEFT WHEEL WELL ON WALKAROUND UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE EVALUATE PANEL AREA AND CHECK FOR DAMAGE ON THE AIRCRAFT. INSTALLED NEW PANEL CENTER WING TO BODY FAIRING PANEL (193CL) PER AMM 53-51-21 JUST AFT OF LEFT WHEEL WELL AS REQUIRED.  OK FOR SERVICE.  VERIFIED NO INTERFERENCE WITH FLAP OPERATION
